# SDR R61A2024091000400

- Difficulty date: August 28, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 31,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17085474002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - ADDITIONAL CORROSION FOUND ON RH SIDE OF BAGGAGE SUPPORT LOCATED BETWEEN 29L-29R AT FR 84.  REMOVED AND REPLACED RH SIDE BAGGAGE SUPPORT AT FR 84 STGR 29L-29R. REF EMB SRM 51-40-08.
